# SDR P5CA2021101600393

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,643 hours, 22,550 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO LIGHTNING STRIKES ON THE DIVERTER STRIP OF VERTICAL STABILIZER TIP(      DIVERTER STRIP OF VERTICAL STABILIZER TIP WAS REPAIRED BY BLEND-OUT IAW BOEING SR# 4-5219944422   )
